# SDR MALA000273

- Difficulty date: April 3, 2000
- Submitted: April 25, 2000
- Operation: Air carrier
- Aircraft: N503XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2310
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: F420122
- Condition: Failed
- Location: Fuselage
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

THIS WILL CLOSE OUT MALA000247, MALA000252, MALA000253, REGARDING  FAILING F/D,Y/D,FTC,AP,AT,TRP & MCP DURING TURBULENCE.MX PERFORMED RUDDER Q-POT TEST, PERFORMED PP INCLUDING MOISTURE TEST, INSP OF #1,2,3 PITOT/STATIC SYSTEMS. CLEANED TERMINAL BLOCK 1CA29, PINS AND CONTACTS, SEE JOB CARD #098083 AND CONT CARDS #050281, 050283 FOR DETAILS. FROM CARD #050281, OPENED RUDDER LEADING EDGE FAIRING PANELS, 3323AR, 323BR,323CR,323AL, CLOSED PAN ELS ALL SEC CHECKS GOOD. PERFORMED FUNCTIONAL VERIFICATION TEST OF RUDDER Q-POT,ALL CHECKS GOOD.FURTHER T/S IS REQUIRED FOR  FURTHER EVALUATIONOF DISC A/C TO GO TEST FLIGHT. MX REPLACED RELAY DFGS DC POWER (1CA29),REPLACED DFGS DC POWER (1CA 16), LEAK AND OP CHECK # PITOT STATI
